MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97725
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id 3778-75 lot# serial# (b)(4).Implanted: (b)(6) 2009 explanted: product type lead.Other relevant device(s) are: product id: 3778-75, serial/lot #: (b)(4), ubd: 23-jun-2013, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative regarding a trial patient who was using an external neurostimulator (ens) for other chronic/intract pain (trunk/limbs).It was reported that there¿was not a complaint, however, during a normal end of life replacement of his ipg, impedance testing showed all contact out of range on 0-7.¿the lead was pulled out and wiped down several times.It was moved to 8-15 header.We also testing with a wens.Every time all contacts were oor.¿they turned on the other lead and it was giving the patient good stimulation of his painful areas, so the md chose to move forward with the ipg replacement and not revise the lead.The issue was reported to be resolved at the time of the report.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key12020466
Report Number3007566237-2021-00061
Device Sequence Number19659184
Product Code LGW
UDI-Device Identifier00763000258115
UDI-Public00763000258115
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2022
Device Model Number97725
Device Catalogue Number97725
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1